# SDR HALA2015060405015

- Difficulty date: June 3, 2015
- Submitted: June 5, 2015
- Operation: Air carrier
- Aircraft: N385HA
- Make and model: Airbus A330-243
- Aircraft serial: 1295
- Aircraft time: 15,199 hours, 2,344 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

RETURNED TO DEPARTURE DUE TO NR 1 ENGINE, N1 VIBRATION CLIMBED TO 3.9 DURING CLIMB THRU FL 360-380, REDUCING POWER N1 STABILIZED AT 1.5 IN TURN CLIMBED TO 1.7.  TROUBLESHOOT IAW TSM 77-00-00-810-814-A22.  VIBRATION DUE TO FAN LUBE AND WITHIN LIMITS FOR QC MONITOR.  DEFERRED TO QC MONITOR FOR 10 FLIGHT CYCLES.
